# SDR 95ZZZX6446

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6909T
- Make and model: Piper PA-28-161
- Aircraft serial: 288516049
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1030
- Condition: Failed
- Location: Pilot Rt Brake
- Part time: 1,500 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUDENT PILOT STATED THAT RIGHT RUDDER PEDAL BROKE (ON START-UP).  CHECKED TO FIND THE RIGHT PILOT'S MASTER CYLINDER HAD BROKEN.  ALL HYDRAULIC FLUID WAS GONE AND RIGHT RUDDER PEDAL WAS AT 90 DEGREE ANGLE.  THE PISTON ROD HAD COME OUT OF THE UNIT BECAUSE OF A BROKEN SNAP RING.
